Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Twye

Member
  • Posts

    35
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Try jojoba oil as a conditioner, or just use the conditioner you have. Every conditioner tells you how you should use it.
  2. Unless that antibiotic that you're going on is a miracle, your acne bacteria is probably going to become resistant eventually, whereas on Accutane there's only a 25% chance of relapse, and then it's not so bad. If I were you I would get on Accutane, but your derm does sound rather aggressive with the treatments, so maybe I would see another derm just to see what they have to say. Although Accutane might make your scars more red, scars are relatively easy to treat once you're off tane and easy
  3. On Dan's page about Accutane it suggests that doing 120 and going for 5 months would lower the chance of a relapse, but since the difference is so small I don't know if it would really matter.
  4. Are you sure it isn't actually a sunburn? Accutane does make your skin extremely sensitive to sun, and if you aren't already I would suggest wearing a hat whenever you are in direct sunlight. Also, it could still be dry skin. Just because your skin is oily doesn't necessarily mean it's moisturized properly. Or it could be that you're handling your skin too roughly. Many people on Accutane have the side effect of getting cut and scratched super-easily, which also means that you will get irri
  5. While on Accutane you should not use any products except for a mild cleanser (I woulddn't use anything that has anything to do with acne because it will probably be very harsh) and a strong moisturizer (again, nothing having to do with acne). It is advised not to use acids or strange chemicals; the fewer the ingredients the better. Many people suggest using Aquaphor for lips in case you aren't already, and I suggest using Aquanil cleanser and Dan's moisturizer. Personally, I get too dried out
  6. I started Accutane about two weeks ago and just today I noticed that I have these goose-bump-looking things in various places (my arms, legs, hips). I don't really know what they are or why they're there...so does anyone else know? Also, a few days ago I got these dark spots all over my nose and on the parts of my cheeks that are closest to my nose. It looks weird too because there's a line of normal skin between the nose and the cheeks, so it makes the unevenness even more obvious. Anyone k
  7. The first time I used doryx (winter through summer of 2008) it completely cleared up everything after a month. Then my parents made me stop taking it, and my breakouts returned in fall 2008, so I started doryx again. I've been using it since then every day and I'm only seeing minor improvement. So...I'm not sure what that says, but I just thought I'd share.
  8. Okay, thanks for the help
  9. Both the Duac and Differin are gels.
  10. Right now I'm alternating Differin and Duac at night. But after another week or so I want to start using Differin every night (and preferably Duac too). Anyway, here's my main problem: on weekdays I find it very hard to put medications on my face in the morning. I'm already a sleep-deprived teenager and I don't want to have to wait for medication to dry and then moisturizer too before I put on my foundation and stuff. So would it be okay for me to layer Duac and Differin every night? Like p
  11. From my understanding, it's suggested that you apply Differin at night because it degrades in sunlight. So as long as you're not going to have sun exposure for a long time, any time should be just fine.
×